On periodic self-homeomorphisms of closed orientable surfaces determined by their orders

C. Bagiński , M. Carvacho , Grzegorz Gromadzki , R. Hidalgo

Abstract

n/a
Author C. Bagiński
C. Bagiński,,
-
, M. Carvacho
M. Carvacho,,
-
, Grzegorz Gromadzki IM
Grzegorz Gromadzki,,
- Institute of Mathematics
, R. Hidalgo
R. Hidalgo,,
-
Journal seriesCollectanea Mathematica, ISSN 0010-0757
Issue year2016
Vol67
No3
Pages415-429
Keywords in Englishperiodic self-homeomorphisms of closed orientable surfaces, their classification, Riemann surfaces, their automorphisms, (real) algebraic curves
DOIDOI:10.1007/s13348-015-0151-1
URL http://link.springer.com/article/10.1007%2Fs13348-015-0151-1
Languageen angielski
LicenseOther; published final; Uznanie Autorstwa (CC-BY); with publication
Score (nominal)30
ScoreMinisterial score = 20.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 30.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.673 (2) - 2016=0.714 (5)
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back